# SDR USAA950849

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6546812185
- Condition: Corrosion
- Location: Bs 996-1006
- Part time: 27,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND NUT PLATE HOLES, BS 996-BS 1006 LBL 13.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REMOVED AND REPLACED INTERCOSTAL BS 986-BS 1006.  REPAIRED PER SRM 51-10-2 AND SRM 51-40-2.  (M)
